# SDR HNAA2024060600483

- Difficulty date: May 11, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 50,357 hours, 47,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00105 CENTER FUSELAGE I - SMALL DENT LOCATED AFT OF MAIN DOOR REQUIRES PERMANENT REPAIR.  REPAIRED PERMANENTLY ON CENTER FUSELAGE 1 - SMALL DENT LOCATED AFT OF MAIN DOOR IAW EMB 145 SRM 53-21-01
